# SDR DXTA2020053103729

- Difficulty date: May 31, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 2,606 hours, 1,763 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 69680155
- Part serial: 0765
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH FL330 "RIGHT ENGINE FIRE" AURAL ALONG WITH RIGHT SIDE MASTER WARNING. ONLY ONE AURAL WARNING, LASTED ONLY ABOUT ONE SECOND. NO SECONDARY INDICATIONS. HIT EVENT MARKER AFTERWARDS.  PERFORNNED ENGINE FIRE SELF-TEST. SELF-TEST PASSED. INSPECTED RT ENGINE OUTER ENGINE FIRE DETECT LOOP, NO DEFECT NOTED. PERFONNED ENGINE FIRE DETECTOR ASSEMBLY TEST, TEST PASSED. ALL WORK WAS DONE IAW MM CHAPTER 26-10-05. MC WANTS TO LOOK AT ARES FILES. REVIEWED ARES DATA AND FOUND THE CAS MESSAGE POSTED MAY 31 AT 16:21:09. THIS WAS CAUSED BY A MOMENTARY "FIRE DETECTED" OUTPUT THAT LASTED LESS THAN ONE SECOND FROM THE NZ208 RIGHT FIRE/SMOKE PCB. NO INPUTS TO THE PCB FROM THE FIRE DETECTORS AND TEST SWITCH WERE NOTED. SUSPECT A MOMENTARY FAULT WITH THE NZ208 PCB. PLACED A NEW PCB ON ORDER. VISUALLY INSPECTED RIGHT ENGINE FIRE LOOP OK TO INSTALL ENGINE COWLINGS REMOVED INTENNITTENT RIGHT FIRE/SMOKE NZ208 PCB(P/N 69680 L 5-5, SIN 0765) AND INSTA1LED ANEW PCB{P/N 6968015-5, SIN 0778) IAW MM 24-60-35. SYSTEM OP CHECKS GOOD IAW MM 24-60-05 AND 26-25-00.
